# SDR CALA2021122202425

- Difficulty date: December 21, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 98,629 hours, 18,233 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Spar
- Part number: 11W22021
- Condition: Cracked
- Location: Front Spar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK- EA5310-06900 (AD2019-11-02) STEP 22.7 3EA HOLES FOUND CRACK ON FRONT SPAR CHORD DETAIL REFER FINDING REPORT. TRANSFER REF NR LP 9130731 AND ORIGINATED BY EMP V924735. EA 5310-06900 REV D OP 011 STEP 22.7 (3EA) HOLE CRACK ON FRONT SPAR CHORD REPAIRED AS PER SRM57-10-10-2R-1 REPAIR 1 ATTACHED FORM 44-0008 ITEM 1-19 ACCOMPLISHED BY MECH V906027 AND INSPECTED BY V925649 ADD EMP:V925649 RII INSPECTED BY HX 341008 ADD EMP:V896888
